# SDR SWAA061827

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 14,614 hours, 8,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 417A5600
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT INOP AT ROW 1 ABC.  REPAIRED WIRE PER MM.
